# SDR QXEA2010060100331

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 4,854 hours, 5,591 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON THE UPPER SURFACE OF THE LT OTBD FLAP AT STA -263 TO -209.  CHAFE FOUND TO NOT BE PAST THE CLAD LAYER OF THE MATERIAL. PRIMED AND PAINTED OK FOR SERVICE.
